Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: A combinatorial formula for homogeneous moments
Author: Eastwood, Michael George
Romao, Nuno Miguel
Citation: Mathematical Proceedings of the Cambridge Philosophical Society, 2007; 142(1):153-160
Publisher: Cambridge University Press
Issue Date: 2007
ISSN: 0305-0041
School/Discipline: School of Mathematical Sciences
Statement of
Michael G. Eastwood and Nuno M. Romao
Abstract: We establish a combinatorial formula for homogeneous moments and give some examples where it can be put to use. An application to the statistical mechanics of interacting gauged vortices is discussed.
Provenance: Published online by Cambridge University Press 12 Feb 2007
Rights: © 2007 Cambridge Philosophical Society
DOI: 10.1017/S0305004106009753
Published version:
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File SizeFormat 
Eastwood_43102.pdf97.11 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.